# SDR SWIA202266571

- Difficulty date: August 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR21L INTERCOSTAL BETWEEN FS319 AND FS333 IS CORRODED.     (C-CHECK RO 9/28/2022)    UPON FURTHER INVESTIGATION. FOUND DISCREPENT INTERCOSTAL RUNS FROM F.S.310 TO F.S.333. REFERENCE JOB:9772895 OP:89 FOR REPLACEMENT OF INTERCOSTAL.
